# SDR CALA0001717

- Difficulty date: November 9, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- Aircraft time: 43,239 hours, 20,765 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR PAN GOUGED AT DOOR STOP NR 5.  THE GOUGED AREA WAS REMOVED AND A REPAIR DOUBLER AND SHIM WERE INSTALLED IAW ECRA 5330-02819 AND SRM 51-10-3.
